MathSciNet Relay Station
MathSciNet bibliographic data
MR624949 (83a:05065) 05C25 (05C05 22E50)
Chen, Su Shing Limit sets of automorphism groups of a tree. Proc. Amer. Math. Soc. 83 (1981), no. 2, 437–441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement